# SDR VNAA2017082211101

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 3,809 hours, 3,516 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 2000 FEET, DURING INITIAL CLIMB, THE FLIGHT ATTENDENT REPORTED SMOKE IN THE CABIN. DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  MAINTENANACE THE RIGHT AIR CONDITIONING PACK WAS THE SOURCE OF THE SMOKE.
